# SDR UIEA2016071900599

- Difficulty date: July 19, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 75,972 hours, 24,304 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE WALK AROUND FOUND NR 2 ENGINE THRUST REVERSER AT AROUND 2 O`CLOCK POSITION IS DAMAGED.  INSPECTED AND REPAIRED IAW SRM 54-02-22-1.
